# SDR FDEA201608022756

- Difficulty date: August 2, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N776FD
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 75,252 hours, 27,882 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 52151
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU SHUTDOWN IN FLIGHT WITH FAULT LIGHT.  ATTEMPTED ONE RESTART, THEN RETURNED TO DEPARTURE DUE TO SINGLE GENERATOR OPS.  R & R ECU.   ACCOMPLISHED 3 NORMAL SUCESSFUL STARTS WITH APU PNEUMATIC AND ELECTRICAL SYSTEMS, OPS CHECKING NORMAL.
